# SDR AALA2020021329021

- Difficulty date: January 7, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: D5337090500000
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 36 PRESSURE PANEL LONGITUDINAL BEAM LEFT HAND SIDE INBOARD FASTENER HOLE IN THE FORWARD CARGO COMPARTMENT AT FR 36 AND S30L. REPAIRED  PRESSURE PANEL LONGITUDINAL BEAM PER EO 5316Y209-001.
